4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV
Nolan, D. and Christiansen, F. (2003) 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV. Expert Opinion on Drug Safety, 2 (1). pp. 95-101.
*Subscription may be required
Highlights are presented from this annual workshop, which was devoted to the investigation of adverse effects associated with antiretroviral therapy for HIV infection. Topics covered included the lipodystrophy syndrome, which encompasses body composition changes (subcutaneous fat wasting, visceral fat accumulation) and metabolic abnormalities (insulin resistance and dyslipidaemia). The relevance of HIV protease inhibitor-induced metabolic abnormalities to cardiovascular disease is discussed. Research in the areas of hyperlactataemia, abacavir hypersensitivity, and bone mineral density in the context of HIV infection is also briefly reviewed.
|Publication Type:||Journal Article|
|Murdoch Affiliation:||Centre for Clinical Immunology and Biomedical Statistics|
|Item Control Page|